# SDR FDEA201412274192

- Difficulty date: December 27, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N63023
- Condition: Chafed
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL HANDLE PAN FOUND CHAFED.   REPAIRED IAW SRM 51-10-02 REV 113, SRM 51-40-02 REV 113, AND DWG 141N6100 SHT 8 REV K.   REPAIR CLASSIFIED AS MAJOR.
